# SDR 98ZZZX466

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404W
- Make and model: Bell 206L-4
- Aircraft serial: 52055
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Adapter
- Part number: 406040542106
- Condition: Scored
- Location: Drive Adapter
- Part time: 2,043 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DISCOVERED SAFETY WIRE PIGTAIL HAD BEEN TURNED IN WRONG DIRECTION AND HAD WORN A GROOVE IN THE FACE OF THE MAIN DRIVESHAFT ADAPTER.  THIS CONDITION, IF NOT DISCOVERED, WOULD EVENTUALLY LEAD TO MAIN DRIVESHAFT FAILURE.
